# SDR YENA2019100493558

- Difficulty date: September 30, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 57,967 hours, 20,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 795219
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,393 hours, 4,201 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391,  EPSU BATTERY EMER R/H BATTERY FAIL TEST; REMOVED AND REPLACED EPSU EMER R BATTERY PER AMM 33-51-38.
